# SDR SWAA2020051845138

- Difficulty date: April 24, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL SUPPORT ANGLE AT FCB BS500A FWD SIDE LBL24 WL156. MARKED / REMOVED AND REPLACED INTERCOSTAL SUPPORT ANGLE AT FCB BS500A FWD SIDE LBL24 WL156 PN# 143A7502-13 IAW DWG# 143A7505
